American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y16) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 132 found      Go to page: 1 2 3 4 5

[91] David Bailey, Peter Borwein and Simon Plouffe. On the rapid computation of various polylogarithmic constants. Math. Comp. 66 (1997) 903-913. MR 1415794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Carlos Gustavo T. de A. Moreira. On asymptotic estimates for arithmetic cost functions. Proc. Amer. Math. Soc. 125 (1997) 347-353. MR 1350946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Johannes Buchmann and Victor Shoup. Constructing nonresidues in finite fields and the extended Riemann hypothesis. Math. Comp. 65 (1996) 1311-1326. MR 1348040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] W. de Melo and B. F. Svaiter. The cost of computing integers. Proc. Amer. Math. Soc. 124 (1996) 1377-1378. MR 1307510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Günter Löh and Wolfgang Niebuhr. A new algorithm for constructing large Carmichael numbers. Math. Comp. 65 (1996) 823-836. MR 1325872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Harald Niederreiter and Rainer Göttfert. On a new factorization algorithm for polynomials over finite fields . Math. Comp. 64 (1995) 347-353. MR 1265019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Shuhong Gao and Scott A. Vanstone. On orders of optimal normal basis generators . Math. Comp. 64 (1995) 1227-1233. MR 1297469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Kenichi Iyanaga. A recursive method to calculate the number of solutions of quadratic equations over finite fields . Math. Comp. 64 (1995) 1319-1331. MR 1297472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] James McKee. Computing division polynomials . Math. Comp. 63 (1994) 767-771. MR 1248973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Rainer Göttfert. An acceleration of the Niederreiter factorization algorithm in characteristic $2$ . Math. Comp. 62 (1994) 831-839. MR 1218344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Harald Niederreiter. Factoring polynomials over finite fields using differential equations and normal bases . Math. Comp. 62 (1994) 819-830. MR 1216262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Don Coppersmith. Solving homogeneous linear equations over ${\rm GF}(2)$ via block Wiedemann algorithm . Math. Comp. 62 (1994) 333-350. MR 1192970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] J.-M. Deshouillers and F. Dress. Numerical results for sums of five and seven biquadrates and consequences for sums of $19$ biquadrates . Math. Comp. 61 (1993) 195-207. MR 1201766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Leonard M. Adleman and Jonathan DeMarrais. A subexponential algorithm for discrete logarithms over all finite fields . Math. Comp. 61 (1993) 1-15. MR 1225541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Harvey Cohn. How branching properties determine modular equations . Math. Comp. 61 (1993) 155-170. MR 1195433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Kenneth S. Williams and Kenneth Hardy. A refinement of H. C. Williams' $q$th root algorithm . Math. Comp. 61 (1993) 475-483. MR 1182249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Alfred J. Menezes, Scott A. Vanstone and Robert J. Zuccherato. Counting points on elliptic curves over $\bold F\sb {2\sp m}$ . Math. Comp. 60 (1993) 407-420. MR 1153167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] René Peralta. On the distribution of quadratic residues and nonresidues modulo a prime number . Math. Comp. 58 (1992) 433-440. MR 1106978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Victor Shoup. Searching for primitive roots in finite fields . Math. Comp. 58 (1992) 369-380. MR 1106981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Steven Arno. A note on Perrin pseudoprimes . Math. Comp. 56 (1991) 371-376. MR 1052083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] H. W. Lenstra. Finding isomorphisms between finite fields . Math. Comp. 56 (1991) 329-347. MR 1052099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] J. Pila. Frobenius maps of abelian varieties and finding roots of unity in finite fields . Math. Comp. 55 (1990) 745-763. MR 1035941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Victor Shoup. New algorithms for finding irreducible polynomials over finite fields . Math. Comp. 54 (1990) 435-447. MR 993933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Francine Delmer and Jean-Marc Deshouillers. On the computation of $g(k)$ in Waring's problem . Math. Comp. 54 (1990) 885-893. MR 1011440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] David H. Bailey and Helaman R. P. Ferguson. Numerical results on relations between fundamental constants using a new algorithm . Math. Comp. 53 (1989) 649-656. MR 979934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] János Pintz, William L. Steiger and Endre Szemerédi. Infinite sets of primes with fast primality tests and quick generation of large primes . Math. Comp. 53 (1989) 399-406. MR 968154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Erich Kaltofen and Heinrich Rolletschek. Computing greatest common divisors and factorizations in quadratic number fields . Math. Comp. 53 (1989) 697-720. MR 982367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Johannes Buchmann and H. C. Williams. On the infrastructure of the principal ideal class of an algebraic number field of unit rank one . Math. Comp. 50 (1988) 569-579. MR 929554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] A. J. Stephens and H. C. Williams. Some computational results on a problem concerning powerful numbers . Math. Comp. 50 (1988) 619-632. MR 929558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] R. Kannan, A. K. Lenstra and L. Lovász. Polynomial factorization and nonrandomness of bits of algebraic and some transcendental numbers . Math. Comp. 50 (1988) 235-250. MR 917831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 132 found      Go to page: 1 2 3 4 5